MathSciNet Relay Station
MathSciNet bibliographic data
MR2295544 20F67 (20F55 53A20 53C23)
Benoist, Yves Convexes hyperboliques et quasiisométries. (French) [Hyperbolic convexes and quasi-isometries] Geom. Dedicata 122 (2006), 109–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement